Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A note on the special linear homogeneous group $SLH\left( {2,\,p^n } \right)$


Author: F. A. Lewis
Journal: Bull. Amer. Math. Soc. 47 (1941), 629-632
DOI: https://doi.org/10.1090/S0002-9904-1941-07530-0
This work is cited by: Bull. Amer. Math. Soc., Volume 48, Number 12 (1942), 907--907
MathSciNet review: 0004619
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07530-0